RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 5-6, Pages 509–518 (Mi izv3946)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur l'approximation du rapport des logarithmes de deux nombres algébriques аu moyen de nombres algébriques

A. Gelfond


Full text: PDF file (902 kB)

Bibliographic databases:
Received: 21.06.1939

Citation: A. Gelfond, “Sur l'approximation du rapport des logarithmes de deux nombres algébriques аu moyen de nombres algébriques”, Izv. Akad. Nauk SSSR Ser. Mat., 3:5-6 (1939), 509–518

Citation in format AMSBIB
\Bibitem{Gel39}
\by A.~Gelfond
\paper Sur l'approximation du rapport des logarithmes de deux nombres alg\'ebriques аu moyen de nombres alg\'ebriques
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 5-6
\pages 509--518
\mathnet{http://mi.mathnet.ru/izv3946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773}


Linking options:
  • http://mi.mathnet.ru/eng/izv3946
  • http://mi.mathnet.ru/eng/izv/v3/i5/p509

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
    2. Nesterenko Y., “Linear forms in logarithms of rational numbers”, Diophantine Approximation, Lecture Notes in Mathematics, 1819, 2003, 53–106  crossref  isi
    3. Yu. M. Aleksentsev, “The Hilbert polynomial and linear forms in the logarithms of algebraic numbers”, Izv. Math., 72:6 (2008), 1063–1110  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:271
    Full text:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019